DSpace Kyoto University
Japanese | English 

Kyoto University Research Information Repository >
Research Institute for Mathematical Sciences >
RIMS Kokyuroku >
Recent Progress Towards the Volume Conjecture >

Please use this identifier to cite or link to this item: http://hdl.handle.net/2433/64431

Full text link:

File Description SizeFormat
1172-3.pdf549.04 kBAdobe PDFView/Open
Title: ON THE COLORED JONES POLYNOMIALS OF SOME SIMPLE LINKS (Recent Progress Towards the Volume Conjecture)
Authors: Habiro, Kazuo
Author's alias: 葉広, 和夫
Issue Date: Sep-2000
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 1172
Start page: 34
End page: 43
URI: http://hdl.handle.net/2433/64431
Appears in Collections:Recent Progress Towards the Volume Conjecture

Export to RefWorks

Access count of this item: 263

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


DSpace Software Copyright © 2002-2007 MIT and Hewlett-Packard - Feedback - Privacy policy